# SDR AALA20001064

- Difficulty date: June 23, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT RIGHT OF FORWARD GALLEY INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT AT RIGHT OF FORWARD GALLEY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
